MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER
Model Number MR850AEK
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in the united kingdom reported that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr850 respiratory humdifier was not returned to fisher & paykel healthcare (f&p) in new zealand for evaluation.Our investigation is therefore based on the information provided by the customer and our knowledge of the product.Results: the customer reported that the audible alarm of a mr850 respiratory humidifiers was not functioning.Conclusion: we are unable to determine the cause of the reported issue as the device was not provided to f&p healthcare for evaluation.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation." the mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Section d1: brand name updated to fisher & paykel healthcare.Section d2a: common device name updated to respiratory humidifier.Section d4: model and catalog # updated to mr850aek.Section g1: contact person updated to mr.(b)(4).Method: the complaint mr850 respiratory humdifier was not returned to fisher & paykel healthcare (f&p) in new zealand for evaluation.Our investigation is therefore based on the information provided by the customer and our knowledge of the product.Results: the customer reported that the audible alarm of a mr850 respiratory humidifiers was not functioning.Conclusion: we are unable to determine the cause of the reported issue as the device was not provided to f&p healthcare for evaluation.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key18361417
Report Number9611451-2023-01160
Device Sequence Number20769201
Product Code BTT
UDI-Device Identifier09420012407184
UDI-Public(01)09420012407184(10)2101184972(11)200703
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMR850AEK
Device Catalogue NumberMR850AEK
Device Lot Number2101184972
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/21/2023
12/21/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/18/2024
09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown